Buserelin injections

Hi everyone i started my buserelin injections on the 5th and wanted to share some of the side effects that im experiencing.

Since i started takimg these injections this week i have been feeling really bloated and unconfortable. Im getting the types of symptoms i would get before im about to start my period which is slight pain in my upper legs and tummy. However today i have just been feeling extremely tired like i just dont want to get up instead i would rather lie down and relax. I have also been struggling with waking up in the mornings which is particularly strange for someone like me who cant stop mooving and is up even before the alarm clock goes off. I have also noticed that im gaining weight even though my eating pattern has not chamged and my exercise regime is pretty much the same.

Im going for a scan on the 26th to check if the lining is good enough for the transfer.

i had one failed ivf so am keeping my fingers crossed for this one ...hopefully ill be coming bck with good news.

Ill keep everyone posted of any developments

13 Replies

  • Hi! I start buserelin for my first IVF cycle in a few weeks time. Wish you the best and hope you have good news at your scan. Xx

  • Hi debs i wish you all the luck with your treatment as well.....i know this is a difficult journey for all of us but jts great that we can talk about it here.xxx

  • Hi.

    I felt quite bloated to start with and feel very tired most of the time. There have bern various other symptoms too, but not horrendous enough to not still be hopeful of the final outcome.

    Good luck x

  • Hi holibob i seem to feel more and more tired .....i mean im struggling to stay awake whic is very unlike me to be honest. I mean im the kind of person who workes through their tiredness especially since im ocd about most things :-)).

    Thanks for your good wishes we all need some good luck for this treatment. X

  • I am doing the nasal spray instead of the injections but I have to say that I have exactly the same symptoms :-( I was worried I was the only one!

    I have come to work today and genuinely look 3 months pregnant, I have made a point of wearing baggy clothes as it would hurt my feelings if people we to ask if the treatment had worked! I follow a slimming plan (I had to lose a lot of weight to qualify for NHS funding) so I know that it isn't my eating habits either. I am also practically asleep at my desk! I am hoping it is all in the build up to my withdrawal bleed which is due any time.

    I have my scan on 21st to check my lining.

    I wish you all the luck in the world on your journey, and hope your symptoms ease soon xxx

  • Hi kjornsby believe me you are not the only one :-))) i am struggling replying to this msg cause right now i want to be lying someone anywhere even the floor would do:-))).

    As for the weight gain i have also started wearing my more baggy clothes as im already quiet petite which like you said i look about 3 months pregnant whith these injections:-)).and yes i have had the odd are you pregnant question which can be quiet annoying. I mean even my husband is suprised at how big my belly seems to be getting :')) but lets keep positive and hope for a good outcome so that all this is worth going through.

    Good luck with your scan and keep us updated on how you get on xxx

  • I'm sorry to hear that you're struggling a little, but it is a massive relief to know I am having 'normal' side effects!

    Good luck to you too, an update from you would be nice when you have one :-) xx

  • I will defo uptade xxx

  • Hi Mellisa1983, I've been on this for 3 days now. Have you experienced any irritation/dried blood in nostril, or disturbed sleep? Ive been hearing my heart beat in my ear when trying to fall over (irritating!)- can then fall over to sleep but wake early (tho still tired) and can't get back over. I had similar side effects including the bloody nose, when on clomid but that was stimulating ovulation not shutting things down! Have you had any of this? xx

  • Hi weemrsh due to the fact that im on the injections and not the nasal spray im not having any of the side effects your mentioning accept irritation and disturbed sleep. One of the biggest side effects for me is increased fatigue i just feel tired most of the day which is highly abnormal for me. Im sure that your symptoms are very normal as well just need to ask those who are doing the nasal spray as well i suppose. I wish you all the best xx

  • Hi Mellisa, it's the Injection I am taking too. The nose irritation has subsided thankfully but like you I am very fatigued- which is very unlike me and I don't like it haha. I'm sleepy by lunch time and had to take a nap yesterday evening. Still got 5-6 weeks of treatment left so not relishing that thought when I'm so tired now xx

  • Hi Melissa1983, I'm just about to start my 3rd week of injections and i have been really bloated and a bit hormonal. My eating habits have changed and I have noticed im not very hungry, which is why im surprised im gaining weight.

    I have also had a really bad period, I'm assuming it was really bad because im only meant to have a thin lining there when i go for my first scan.

    I go for my scan on 16th so im going to ask the doctor about it then as i have to keep the weight loss going for the IVF treatment.

    All i keep thinking though is that this will be completely worth it when we finally get to say we are Pregnant.

  • I am on day 3 of 450 menopur, I had a slight headache first day and have felt a little more tired than normal but apart from that nothing. I am even panicking what if I am not responding, back at the clinic Wed and start with the cetrotide tomorrow night (I am on short protocol) x

You may also like...